# SDR REXA2012111101506

- Difficulty date: October 21, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 27,255 hours, 24,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SILL BETWEEN FS 349 AND FS 364 FOUND CORRODED.  CORROSION REMOVED AND FOUND TO BE WITHIN LIMITS OF SRM 53-00-00.
